MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RUNTHROUGH; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RUNTHROUGH; WIRE, GUIDE, CATHETER
Model Number 25-1011
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that they had performed a percutaneous coronary intervention (pci) with pre-dilatation ballooning and stenting of both an om2 and mid-circumflex.It went successfully and they re-positioned the runthough wire into other vessels left anterior descending artery (lad) and diag and performed ballooning and stenting to the other vessels, also successfully and uneventfully.They then saw a flow defect in the ostial/prox om2 stented area.They turned their attention back to the om2 and re-wired the circ and om2 which was the stented portion.They passed a 2.5 x 6 balloon in an attempt to balloon the defect however, the balloon would not advance to the lesion.At that time the wire could not be removed.During the attempt to remove the wire the distal tip of the runthough wire broke off.It did not seem to migrate, and the flow did not seem disrupted.An attempt was made to pass a stent down to trap the wire in place however, that was unsuccessful.They ended the procedure at that time.The patient was in good condition.There was no blood loss.Additional information was received on 16jul2025: no other terumo products were used in combination with the wire.The fragment of the wire was left inside the patient and it has not been removed.

Brand Name
RUNTHROUGH
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key22709219
Report Number2243441-2025-00042
Device Sequence Number9357873
Product Code DQX
UDI-Device Identifier04987350744340
UDI-Public(01)04987350744340(17)280131(10)250204
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/04/2025
Report Date (Section F) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25-1011
Device Catalogue NumberTW*AS418XA
Device Lot Number250204Y
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/11/2025
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer07/14/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA08/04/2025